On the fisher information in multiply censored and progressively censored data

Gang Zheng, Sangun Park

Research output: Contribution to journalArticle

22 Citations (Scopus)

Abstract

In this article, we first show that the asymptotic Fisher information contained in multiple interval censored and multiple Type II censored data are asymptotically equivalent. We then extend the results to randomly censored data. Finally, we study the calculation of the exact Fisher information contained in Type II progressively censored data. In this case, the Fisher information can be written as a sum of several single integrations.

Original languageEnglish
Pages (from-to)1821-1835
Number of pages15
JournalCommunications in Statistics - Theory and Methods
Volume33
Issue number8
DOIs
Publication statusPublished - 2004 Aug 1

All Science Journal Classification (ASJC) codes

  • Statistics and Probability

Fingerprint Dive into the research topics of 'On the fisher information in multiply censored and progressively censored data'. Together they form a unique fingerprint.

  • Cite this